Alert archive / Pennsylvania / Special Weather Statements in 2010
Special Weather Statement, NWS State College, PA
NWS State College, PA issued this special weather statement at Jul 19, 2010, 4:21 PM EDT for York County, Pennsylvania. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2010, 4:21 PM EDT (20:21 UTC)
- Expired
- Jul 19, 2010, 4:45 PM EDT
- In force
- 24 min
- Issued by
- NWS State College, PA
County York County, PA
The radar
The Sterling radar (KLWX), 141 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.4 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 775 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 883 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -31 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
490 WWUS81 KCTP 192021 SPSCTP SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 421 PM EDT MON JUL 19 2010 PAZ065-066-192045- LANCASTER PA-YORK PA- 421 PM EDT MON JUL 19 2010 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL YORK AND WEST CENTRAL LANCASTER COUNTIES... AT 417 PM EDT...A STRONG THUNDERSTORM WAS NEAR EMIGSVILLE...MOVING EAST AT 25 MPH. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR HALLAM AROUND 430 PM...WRIGHTSVILLE AROUND 440 PM AND MOUNTVILLE AROUND 450 PM. THIS WILL IMPACT I-83 BETWEEN MILE MARKERS 13 AND 28. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY 283...ROUTE 30. LAT...LON 4010 7635 3988 7636 3990 7684 4008 7684 $$ FORECASTER: STEINBUGL
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Jul 19, 3:52 PM EDT, 29 minutes earlier.
Area forecast discussion, Jul 19, 3:52 PM EDT, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 352 PM EDT MON JUL 19 2010 .SYNOPSIS... LOW PRESSURE WILL TRACK EAST ACROSS UPSTATE NEW YORK AND NEW ENGLAND TODAY...DRAGGING A TRAILING COLD FRONT THROUGH PENNSYLVANIA. A RIDGE OF HIGH PRESSURE WILL MOVE INTO THE AREA TONIGHT. THE LARGE SCALE PATTERN SHOWS A STRONG SUBTROPICAL RIDGE BUILDING OVER THE SOUTHEAST CONUS FOR THE REMAINDER OF THE WEEK. PENNSYLVANIA WILL REMAIN ON THE NORTHERN PERIPHERY OF THIS FEATURE...ALLOWING FOR REGULAR OPPORTUNITIES FOR SHOWERS AND THUNDERSTORMS. && .NEAR TERM /THROUGH TUESDAY/... INCREASING LG SCALE FORCING CONTINUES TO OVERSPREAD CENTRAL PA THIS AFTERNOON AHEAD OF APPROACHING SHORTWAVE OVR THE GRT LKS. POTENT LL JET TRANSPORTING ABUNDANT LOW LVL MOISTURE NORTHWARD RESULTING IN A MARGINALLY UNSTABLE ENVIRONMENT. LATEST SFC ANALYSIS SHOWS SFC COLD FRONT CURVING SW ACROSS LAKES ONTARIO AND ERIE INTO NW OHIO. THE FRONT WILL SERVE AS A FOCUS FOR TSRA THROUGH THIS AFTERNOON AND INTO THIS EVENING. AREA OF WARM TEMPS AT 700MB SHOULD PROVIDE SOME LIMIT TO COVERAGE OF SHWRS/TSTMS...ESP OVER SWRN PARTS OF CWA. FARTHER EAST HOWEVER...OVER THE SUSQUEHANNA VALLEY...SKIES ARE MOSTLY SUNNY. RESULTING SFC HEATING OVER EASTERN SECTIONS OF CENTRAL PA SHOULD ALLOW PREFRONTAL ATMOS TO BECOME MODERATELY UNSTABLE AHEAD OF FROPA. SPC OUTLO0K CURRENTLY PLACING THIS REGION EAST OF THE SUSQ RIVER IN A SLIGHT RISK OF SVR WX THIS AFTN. 30-40KT UNIDIRECTIONAL MID-LVL FLOW WOULD FAVOR MULTI-CELL STORM CLUSTERS WITH THE MAIN HAZARD BEING DAMAGING WINDS. A WEAK RIDGE WILL MOVE INTO THE AREA IN THE WAKE OF THE FROPA TONIGHT. CLEARING SKY...LGT WIND AND RECENT RAINFALL IS LIKELY TO PRODUCE PATCHY FOG. THE DRIER POST FRONTAL AIR MASS WILL ALLOW TEMPS BECOME SIGNIFICANTLY COOLER THAN RECENT NIGHTS...ESP THE NW MTNS WHERE MINS IN THE U50S LIKELY. A WAVE OF LOW PRES IS FCST TO SPREAD EWD FROM THE MID MS VLY INTO THE LWR LKS ON TUES...INVOF OF QUASI-STATIONARY FRONTAL ZONE ALONG THE NRN FRINGES OF SOUTHEAST U.S. SUBTROPICAL RIDGE. MDL GUID SUGGESTS A CONVECTIVE COMPLEX WILL MOVE EWD FROM THE CENTRAL PLAINS TWD PENNSYLVANIA BY THE AFTN. GIVEN THE LARGE UNCERTAINTY TYPICALLY ASSOCIATED WITH THESE FEATURES...WILL RELY ON THE SREF FOR TIMING/PLACEMENT...HITTING THE POPS HARDEST ACROSS THE WESTERN ZONES IN THE AFTN HRS. LATEST NAM12 INDICATING PLENTY OF SHEAR IN VICINITY OF WARM FRONT DRAPED OVR THE REGION...SUPPORTIVE OF ROTATING UPDRAFTS. INCR CLOUD COVER LIKELY TO LIMIT HEATING ACROSS WESTERN PA. HOWEVER...MORE IN THE WAY OF SUNSHINE ACROSS THE EAST COULD PUSH TEMPS TO NR 90F ACROSS THE SUSQ VALLEY BASED ON ENS MEAN 850 TEMPS NR 18C. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/... THE AREA WILL REMAIN ON THE SOUTHERN EDGE OF STRONG WESTERLY FLOW TUE NGT-WED WITH THE QUASI-STATIONARY FRONTAL ZONE /MCS CONDUIT/ ALIGNED ROUGHLY BETWEEN THE I-70/80 CORRIDORS. A WEAK SFC LOW AND CONVECTIVELY ENHANCED SHORTWAVE/VORT IS FORECAST BY THE MODELS TO EVOLVE ENEWD ACROSS THE GRT LKS INTO NRN NEW ENGLAND BY WED AFTN...WITH TRAILING COLD FRONT PRESSING SEWD ACROSS CENTRAL PA. IT APPEARS LIKELY THAT A TSTM COMPLEX/MCS WILL SPREAD EWD FROM THE OH VLY INTO PA LATE TUES...AND EVENTUALLY WEAKEN OVERNIGHT INTO WED MORNING. ANOTHER ROUND OF TSTMS WILL BE POSSIBLE ON WEDNESDAY WITH THE COLD FROPA. HIGH PRES SHOULD ARRIVE THURSDAY BEHIND THE FRONT...PUSHING THE ACTIVE FRONTAL ZONE SWD AND THUS PROVIDING FAIR AND DRY WEATHER. && .LONG TERM /FRIDAY THROUGH MONDAY/... MEDIUM RANGE MODEL AND ENSEMBLE GUIDANCE REMAINS CONSISTENT IN THEIR PROJECTION OF THE LARGE SCALE FLOW PATTERN FROM LATER THIS WEEK INTO THE WEEKEND...WITH A GENERAL CONTINUATION OF FAST WESTERLY/ZONAL FLOW ALONG THE NRN TIER CONUS AND HOT SUBTROPICAL RIDGING IN THE SOUTH. HOWEVER...THEY OFFER LITTLE IN THE WAY OF SHORTWAVE AGREEMENT RESULTING IN SIGNIFICANT TIMING AND PLACEMENT ISSUES OF SIGNIFICANT SYNOPTIC FEATURES. SLIGHT AMPLIFICATION IN THE WESTERLY FLOW IS LIKELY BY DY5-6 WITH ALL OF THE GLOBAL GUIDANCE AND THEIR RESPECTIVE ENSEMBLE MEANS SHOWING AN H5 SHORTWAVE TROUGH AND ATTENDANT COLD FRONT PROGRESSING EWD FROM THE UPPER MS VLY THRU THE GRT LKS AND NORTHEAST/MID-ATLC. MID-WEEK ACTIVE FRONTAL ZONE WILL PIVOT AND RETURN NWD AS A WARM FRONT...WITH MCS ACTIVITY LIKELY DEVELOPING OVER THE GREAT LAKES THUR NGT WITH EWD PROPAGATION ACROSS NRN PA AND NY STATE ON FRIDAY. THE GFS/ECMWF/CANADIAN ALL SEEM TO HANDLE THIS SCENARIO REASONABLY WELL BASED ON QPF OUTPUT. SHOWERS AND THUNDERSTORMS WILL LIKELY ACCOMPANY A COLD FRONT THRU THE REGION ON SAT WITH HIGH PRES BUILDING IN SUN/MON. ZONAL TO WEAKLY CYCLONIC MID-LEVEL FLOW SHOULD PREVAIL INTO EARLY NEXT WEEK. THIS WILL DEPEND ON HOW MUCH RIDGING CAN BE ESTABLISHED NWD INTO THE CENTRAL PLAINS. FRIDAY/SATURDAY LOOK LIKE THE WARMEST DAYS WITH HEAT INDEX/APPARENT TEMPERATURES POSSIBLY EXCEEDING 100F OVER THE LOWER SUSQ VALLEY. SLIGHTLY COOLER TEMPERATURES ARE ANTICIPATED BEHIND THE FRONT ON SUNDAY. && .AVIATION /19Z MONDAY THROUGH SATURDAY/... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND SLIDE EASTWARD ACROSS THE STATE THIS AFTERNOON AS A COLD FRONT PUSHES THROUGH THE REGION. THE MAIN THREAT FOR THIS AFTERNOON WILL BE GUSTY WINDS AND REDUCED VISIBILITIES IN SHOWERS AND THUNDERSTORMS. OTHERWISE...CONDITIONS ACROSS THE REGION SHOULD BE MAINLY VFR. THE SHOWERS WILL MOVE OUT OF THE REGION THIS EVENING AS HIGH PRESSURE MOVES OVER THE AREA...BUT FOG/HAZE WILL ONCE AGAIN SET IN AS WINDS DIE DOWN OVERNIGHT. THE FOG/HAZE WILL GENERALLY DROP VISIBILITIES TO MVFR LEVELS...BUT PATCHY DENSE FOG MAY DROP CONDITIONS LOCALLY TO IFR OR LIFR LEVELS JUST BEFORE SUNRISE. VISIBILITIES WILL GRADUALLY IMPROVE DURING THE DAY TOMORROW...BUT LINGERING HAZE MAY PREVENT MUCH OF THE STATE FROM RECOVERING BACK TO VFR BEFORE ANOTHER SYSTEM MOVES INTO THE REGION TOMORROW EVENING. OUTLOOK... TUE...MAINLY VFR OR MVFR IN HAZE...WITH IFR AM FOG TUE NIGHT-WED...MVFR IN AREAS OF SHOWERS. THU-SAT...MAINLY VFR...WITH CHC MVFR IN AFT SHRA/TSRA. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...FITZGERALD/STEINBUGL NEAR TERM...FITZGERALD/GARTNER SHORT TERM...STEINBUGL LONG TERM...STEINBUGL AVIATION...GARTNER/KOZAR
Hazardous weather outlook, Jul 19, 8:59 AM EDT, 7 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 859 AM EDT MON JUL 19 2010 PAZ004>006-011-012-037-041-045-201300- WARREN-MCKEAN-POTTER-CAMERON-NORTHERN CLINTON-TIOGA- NORTHERN LYCOMING-SOUTHERN CLINTON- 859 AM EDT MON JUL 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ010-017>019-024>028-033>036-201300- ELK-CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR- HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN- 859 AM EDT MON JUL 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. AN AREA OF LOW PRESSURE WILL APPROACH FROM THE MIDWEST ON TUESDAY...SPREADING THUNDERSTORMS INTO PARTS OF THE AREA BY AFTERNOON. THERE IS A SLIGHT RISK THAT THESE STORMS COULD PRODUCE DAMAGING WIND GUSTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ042-046-049>053-056>059-063>066-201300- SULLIVAN-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND- COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK- LANCASTER- 859 AM EDT MON JUL 19 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON...AHEAD OF A COLD FRONT PUSHING SOUTHEAST FROM THE LOWER GREAT LAKES. A FEW OF THESE STORMS COULD PRODUCE DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 19, 1:28 PM EDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
128 PM EDT MON JUL 19 2010
PAZ053-191800-
COLUMBIA PA-
128 PM EDT MON JUL 19 2010
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL COLUMBIA COUNTY...
AT 123 PM EDT...A STRONG THUNDERSTORM WAS NEAR BERWICK...MOVING EAST
AT 45 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 231 AND 247.
THIS WILL ALSO IMPACT ROUTE 11.
LAT...LON 4089 7628 4085 7630 4088 7652 4112 7652
4119 7633 4119 7631 4114 7628 4114 7623
4105 7623 4095 7620
FORECASTER: GARTNERSpecial weather statement, Jul 19, 2:05 PM EDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
205 PM EDT MON JUL 19 2010
PAZ041-042-191830-
NORTHERN LYCOMING PA-SULLIVAN PA-
205 PM EDT MON JUL 19 2010
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL LYCOMING AND
SULLIVAN COUNTIES...
AT 200 PM EDT...A STRONG THUNDERSTORM WAS 17 MILES NORTHEAST OF
MONTOURSVILLE...MOVING EAST AT 20 MPH.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE
NEAR MUNCY VALLEY AROUND 210 PM...EAGLES MERE AROUND 215 PM...LAPORTE
AROUND 225 PM AND RICKETTS GLEN STATE PARK AROUND 230 PM.
THIS WILL IMPACT ROUTE 220.
LAT...LON 4134 7629 4131 7631 4131 7641 4129 7643
4132 7667 4135 7672 4135 7677 4152 7675
4156 7629 4155 7625
FORECASTER: RHGSpecial weather statement, Jul 19, 2:22 PM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 222 PM EDT MON JUL 19 2010 PAZ056-063-191900- CUMBERLAND PA-PERRY PA- 222 PM EDT MON JUL 19 2010 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN PERRY AND WESTERN CUMBERLAND COUNTIES... AT 218 PM EDT...A STRONG THUNDERSTORM WAS 13 MILES NORTH OF SHIPPENSBURG...MOVING EAST AT 20 MPH. WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR COLONEL DENNING STATE PARK AROUND 230 PM...NEWVILLE AROUND 235 PM...BLOSERVILLE AROUND 245 PM AND CARLISLE AROUND 300 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 202 AND 227...I-81 BETWEEN MILE MARKERS 37 AND 52. THIS WILL ALSO IMPACT ROUTE 11. LAT...LON 4038 7709 4009 7716 4016 7762 4034 7759 FORECASTER: STEINBUGL
Special weather statement, Jul 19, 3:57 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
357 PM EDT MON JUL 19 2010
PAZ046-049-051-052-192045-
MONTOUR PA-NORTHUMBERLAND PA-SOUTHERN LYCOMING PA-UNION PA-
357 PM EDT MON JUL 19 2010
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL MONTOUR...
NORTHEASTERN UNION...NORTHWESTERN NORTHUMBERLAND AND SOUTHEASTERN
LYCOMING COUNTIES...
AT 356 PM EDT...A STRONG THUNDERSTORM WAS NEAR COLLOMSVILLE...MOVING
EAST AT 25 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE
NEAR DUBOISTOWN...AND GARDEN VIEW AROUND 405 PM...SOUTH
WILLIAMSPORT...WILLIAMSPORT...AND ELIMSPORT AROUND 410 PM...
MONTOURSVILLE AROUND 420 PM...MONTGOMERY...AND WATSONTOWN AROUND 425
PM...DELAWARE RUN AROUND 430 PM AND MUNCY AROUND 435 PM.
THIS WILL IMPACT I-180 BETWEEN MILE MARKERS 3 AND 29.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE
220...STATE ROAD 118.
LAT...LON 4115 7662 4115 7665 4106 7662 4111 7721
4113 7724 4126 7724 4129 7719 4130 7661
FORECASTER: STEINBUGLSpecial weather statement, Jul 19, 4:07 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
407 PM EDT MON JUL 19 2010
PAZ064-065-192045-
ADAMS PA-YORK PA-
407 PM EDT MON JUL 19 2010
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN ADAMS AND
SOUTHERN YORK COUNTIES...
AT 405 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
SPRING GROVE TO LITTLESTOWN...MOVING EAST AT 20 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS
WILL BE NEAR NEW SALEM AROUND 420 PM...JACOBUS AROUND 430 PM...
DALLASTOWN AROUND 440 PM AND GLEN ROCK AROUND 450 PM.
THIS WILL IMPACT I-83 BETWEEN MILE MARKERS 1 AND 16.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...STATE
ROAD 94...STATE ROAD 97.
LAT...LON 3972 7723 3996 7692 3993 7641 3990 7638
3971 7663
FORECASTER: STEINBUGLSpecial weather statement, Jul 19, 4:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 421 PM EDT MON JUL 19 2010 PAZ065-066-192045- LANCASTER PA-YORK PA- 421 PM EDT MON JUL 19 2010 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL YORK AND WEST CENTRAL LANCASTER COUNTIES... AT 417 PM EDT...A STRONG THUNDERSTORM WAS NEAR EMIGSVILLE...MOVING EAST AT 25 MPH. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR HALLAM AROUND 430 PM...WRIGHTSVILLE AROUND 440 PM AND MOUNTVILLE AROUND 450 PM. THIS WILL IMPACT I-83 BETWEEN MILE MARKERS 13 AND 28. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY 283...ROUTE 30. LAT...LON 4010 7635 3988 7636 3990 7684 4008 7684 FORECASTER: STEINBUGL
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 2:31 AM EDT | Special Weather Statement | CTP | Fulton | 44 min |
| Jul 19, 4:19 AM EDT | Special Weather Statement | CTP | Cumberland | 26 min |
| Jul 19, 4:49 AM EDT | Special Weather Statement | CTP | Warren | 56 min |
| Jul 19, 5:02 AM EDT | Special Weather Statement | CTP | Dauphin, Lebanon | 28 min |
| Jul 19, 5:05 AM EDT | Special Weather Statement | CTP | Dauphin, Lancaster, Lebanon | 55 min |
| Jul 19, 5:42 AM EDT | Special Weather Statement | CTP | Warren | 63 min |
| Jul 19, 5:46 AM EDT | Special Weather Statement | CTP | Somerset | 59 min |
| Jul 19, 5:50 AM EDT | Special Weather Statement | CTP | Warren | 55 min |
| Jul 19, 1:28 PM EDT | Special Weather Statement | CTP | Columbia | 32 min |
| Jul 19, 2:05 PM EDT | Special Weather Statement | CTP | Sullivan | 25 min |
| Jul 19, 2:22 PM EDT | Special Weather Statement | CTP | Cumberland | 38 min |
| Jul 19, 3:57 PM EDT | Special Weather Statement | CTP | Lycoming | 48 min |
| Jul 19, 4:07 PM EDT | Special Weather Statement | CTP | York | 38 min |
| Jul 19, 4:42 PM EDT | Special Weather Statement | CTP | Lancaster | 33 min |
| Jul 19, 5:24 PM EDT | Special Weather Statement | CTP | Lancaster | 36 min |
| Jul 19, 5:37 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 23 min |
| Jul 19, 6:40 PM EDT | Special Weather Statement | CTP | Schuylkill | 20 min |
Nearby
Special Weather Statements in Pennsylvania, 2010Every special weather statement in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.